MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY UHD4; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGY UHD4; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGY UHD4
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via (b)(4) that an ar-3200-0021 synergyuhd4 camera control unit had a burning smell and was physically damaged where the light cord was inserted into the unit.The end of the light cord seemed burned and was black at the end, as well as the console's plug-in.The case was completed using another light cord, and at the end of the case, the same issue occurred.It is unknown if the two light cords used in the case were arthrex products.There was no injury to the patient, surgeon, or facility staff.The case was delayed for a couple of minutes, and there was no information on added anesthesia administered to the patient.There was no rep present at the case.This was discovered during a urology procedure on (b)(6) 2025, with no report of patient harm.Additional information was received on 01/13/2025: the two unknown light cords reported during this procedure are non-arthrex products and were discarded.No additional anesthesia was administered to the patient.
 
Additional Manufacturer Narrative
(cleaning) due to the visible residue on the surface of the light engine led, the reported event of "an ar-3200-0021 synergyuhd4 camera control unit had a burning smell and was physically damaged where the light cord was inserted into the unit.The end of the light cord seemed burned and was black at the end, as well as the console's plug-in.The case was completed using another light cord, and at the end of the case, the same issue occurred" was confirmed.The most likely cause was determined to be contaminant on the third-party light guides.

Brand Name
CCU, ARTHREX SYNERGY UHD4
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21320896
Report Number1220246-2025-00237
Device Sequence Number12742083
Product Code GCJ
UDI-Device Identifier00888867197022
UDI-Public(01)00888867197022(11)190319(10)10285973
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY UHD4
Device Catalogue NumberAR-3200-0021
Device Lot Number10285973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown